MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ4, 9MM; SEE H10

EXACTECH, INC. CR TIBIAL INSERT SZ4, 9MM; SEE H10
Model Number CR TIBIAL INSERT SZ4, 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Osteolysis (2377); Insufficient Information (4580)
Date of Event 07/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer d10: concomitants: (b)(6) - 02-012-45-4040 - bandeja tibial logic fit 4f/4t.(b)(6) - 200-24-09 - inserto tibial cr 4, 9mm.(b)(6) - 232-03-04 - comp.Femoral asimetrico poroso cr nº4 dcha.(b)(6) - 02-012-45-4040 - bandeja tibial logic fit 4f/4t.(b)(6) - 232-02-04 - comp.Femoral asimetrico poroso cr nº4 izq.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
(b)(6) #81 during the week of april 17-25, representatives of exactech, inc.And exactech spain conducted an in person site visit with (b)(6) hospital.As a result of that site visit and at exactech's request, the hospital provided a retrospective excel listing of revision related to polyethylene wear that have been performed since 2010.These cases have not previously been reported to exactech as complaints.On 28-nov-2023 updates to the excel listing were provided.This patient (b)(6) was implanted with a 200-24-09 cr tibial insert sz4, 9mm, serial number (b)(6) on (b)(6) 2016.The insert was manufactured on 4/24/2015 and was packaged in a vacuum bag with no evoh.The insert was manufactured on 4/24/2015 and was 0.80 years of shelf age at the time of implant.Patient was revised on (b)(6) 2023 approximately 7.47 years post implant.He has two primary implanted prostheses.The left one is replaced and the right one is in good condition (it has no evoh bag).Femur defect posterior condyles and bone defect in tibia.J&j is implanted with pods.No additional details are available at this time.
 
Additional Manufacturer Narrative
H3: the revision reported may have been the result of polyethylene wear and osteolysis.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the reported polyethylene wear and osteolysis cannot be determined as the explanted devices were not returned for evaluation, and radiographs, photographs, or operative notes were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: h6 clinical code, component code, investigation findings, and conclusion.The following sections were corrected: h6 clinical code 4580, 4756, 4243, 140, 67, 22 no longer applies.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h3 - the revision reported was likely the result of prosthesis wear and osteolysis.The prosthesis wear may have occurred as a result of the osteolysis, or the wear particles from the insert could have contributed to the osteolysis, however, the sequence of events leading to the wear and reported osteolysis cannot be confirmed.Additional reasons for the reported revision may be inclusion of the polyethylene in the packaging recall.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.H6 the following sections were corrected: h6 - 4315 no longer applies.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b3, d1, h4, h6.Mdr section codes updated/corrected: b, d.The revision reported was likely the result of prosthesis wear and osteolysis.The prosthesis wear may have occurred as a result of the osteolysis, or the wear particles from the insert could have contributed to the osteolysis, however, the sequence of events leading to the wear and reported osteolysis cannot be confirmed.Additional reasons for the reported revision may be inclusion of the polyethylene in the packaging recall.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
CR TIBIAL INSERT SZ4, 9MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 court
gainesville, FL 32653
3523164164
MDR Report Key18352625
Report Number1038671-2023-03020
Device Sequence Number6703049
Product Code JWH
UDI-Device Identifier10885862040299
UDI-Public10885862040299
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/23/2023
Device Model NumberCR TIBIAL INSERT SZ4, 9MM
Device Catalogue Number200-24-09
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer11/28/2023
04/14/2025
06/17/2025
11/20/2025
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date04/01/2024
04/18/2025
07/14/2025
11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/24/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight87 KG